2019
Том 71
№ 9

All Issues

Yarovitsky N. V.

Articles: 3
Article (Russian)

On some properties of simple connected dependent flows

Yarovitsky N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 2. - pp. 170-179

The author points out some properties of simple connected dependent flows, this concept having been introduced in paper [1].

Brief Communications (Russian)

On problems of multistage queues with losses

Yarovitsky N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 421-428

Article (Russian)

On some properties of simple connected dependent flows

Yarovitsky N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 170-179

The author points out some properties of simple connected dependent flows, this concept having been introduced in paper [1].